| Model Number |
03.110.022 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date during a tibial procedure, (1) 3.5 lcp tibial plate and (1) stardrive screwdriver were stripped.The locking hole was stripped in the plate during percutaneous drilling and the stardrive screwdriver was stripped after overtorque of insertion.There was no surgical delay.The procedure was successfully completed without surgical delay.There was no patient consequence.This report is for (1) stardrive screwdriver shaft t8 for ratcheting handle.This is report 2 of 2 for (b)(4).